Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 153, NWS Cheyenne, WY

August 2, 2016Goshen County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 2, 2016, 3:34 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2016, 3:34 PM MDT (21:34 UTC)
Expired
Aug 2, 2016, 3:52 PM MDT
In force
18 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Goshen County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 128 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 3:44 PM MDTHAIL 0.883 Nw Guernsey, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 9.6 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 861 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
861 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

448 
WUUS55 KCYS 022134
SVRCYS
WYC015-031-022215-
/O.NEW.KCYS.SV.W.0153.160802T2134Z-160802T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
334 PM MDT TUE AUG 2 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
  NORTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 415 PM MDT

* AT 334 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GUERNSEY
  CAMPGROUND...OR 18 MILES NORTHEAST OF WHEATLAND...MOVING EAST AT
  30 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GUERNSEY...GUERNSEY CAMPGROUND AND HARTVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4222 10489 4237 10493 4249 10440 4222 10433
TIME...MOT...LOC 2134Z 259DEG 28KT 4230 10481 

HAIL...1.50IN
WIND...60MPH
 
$$

TJT
1 follow-up statement
742 
WWUS55 KCYS 022152
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
352 PM MDT TUE AUG 2 2016

WYC015-031-022202-
/O.CAN.KCYS.SV.W.0153.000000T0000Z-160802T2215Z/
GOSHEN WY-PLATTE WY-
352 PM MDT TUE AUG 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GOSHEN AND
NORTHEASTERN PLATTE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.

LAT...LON 4222 10489 4237 10493 4249 10440 4222 10433
TIME...MOT...LOC 2149Z 259DEG 28KT 4233 10461 

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 12:51 PM MDT, 2 hours 43 minutes earlier.

Area forecast discussion, Aug 2, 12:51 PM MDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1251 PM MDT TUE AUG 2 2016

.UPDATE...
Issued at 1244 PM MDT Tue Aug 2 2016

Been watching whether convection would start this afternoon as
advertised by the HRRR model guidance and it looks like it is
beginning to develop. Looks like we could see an isolated
supercell or two develop near Chugwater and Wheatland this
afternoon as indicated by the HRRR that move southeast into the
Nebraska Panhandle by late afternoon and evening. Latest SPC
Mesolanalysis showing CAPE values around 3000J/KG across the
southern Panhandle this afternoon in an uncapped environment. Went
ahead and added severe wording into the forecast and upped PoPs in
the southern Nebraska panhandle substantially as the HRRR solution
shows a line forming and pushing all the way to Sidney early this
evening. Updates have been sent.

&&

.SHORT TERM...(Today through Thursday)
Issued at 302 AM MDT Tue Aug 2 2016

Today...Narrow temperature and dewpoint spreads early this morning
across western Nebraska, so will need to monitor for possible areas
of fog through the early morning hours.

Low and mid level southeast winds develop this afternoon with a well
pronounced low and mid level theta-e ridge axis across western
Nebraska, particularly over the northern panhandle. Low level
southeasterlies and daytime heating will help to generate isolated
to widely scattered afternoon thunderstorms mainly from a Laramie to
Chadron line with convective parameters suggesting gusty winds from
some storms over our far eastern Wyoming and northern Nebraska
panhandle counties. Guidance temperatures close and accepted.

Tonight...Quiet night with low amplitude shortwave ridging
developing overhead.

Wednesday...Afternoon thunderstorm development looks to be in
roughly the same area as Tuesday with a low level convergence
boundary setting up from Laramie to Lusk and adequate low and mid
level moisture in place. Warmest day in the warm sector ahead of the
approaching cold front from northern Wyoming.

Wednesday night...Slight chance of evening showers and thunderstorms
along and ahead of the southward advancing cold front, then clearing
skies.

Thursday...Considerably cooler and more stable in the wake of the
passing cold front. With stable airmass, cooler low levels and less
low and mid level moisture, this day looks mostly dry. Compromised
between NAM and GFS MOS highs for maximums.

.LONG TERM...(Thursday Night through Tuesday)
Issued at 302 AM MDT Tue Aug 2 2016

Persistent southwest flow through the extended will yield a more
active pattern compared to earlier in the week. This pattern shift
will be courtesy of a series of shortwaves carving out a west
coast trough that moves very little thru the weekend. Although
models struggle with shortwave timing at this temporal range, both
the ECMWF/GFS have been consistent enough the past few days for
gained confidence of shortwave energy lifting thru the CWFA on
Friday. Lack of available instability will limit convective
strength, but think coverage will be decent. Have continued to
trend precipitation chances up for Friday. Return flow amplifies
over the weekend, which will increase available instability.
Would expect Saturday/Sunday to be the next chance for strong-
severe convection for the eastern Plains. Both the the ECMWF/GFS
push moisture east Monday-Tuesday, so have steered convective
chances downward to reflect this trend. Temperatures will
gradually warm thru the period...but only back to seasonal
normals by early next week (Highs in the 80s in lower elevations).

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1153 AM MDT Tue Aug 2 2016

Low stratus has finally burned off over parts of western Nebraska.
Watching rapid cu development over the southeast Wyoming mountains
at midday. HRRR shows scattered coverage of SHRA/TSRA from the
Laramie Range spreading eastward onto the plains during the afternoon,
with VCTS between 19Z and 03Z. TSRA may produce gusty/erratic outflow
winds to 40 kt, small hail and MVFR or lower visibility in heavy
rain. Convection should diminish after 03Z.

&&

.FIRE WEATHER...
Issued at 302 AM MDT Tue Aug 2 2016

Low relative humidities this afternoon west of I-25, though
fortunately, winds will be relatively light. Stronger winds east
of I-25, though fortunately, humidities will be higher. One more
afternoon of relatively low humidities on Wednesday north of a
Rawlins to Scottsbluff line, though fortunately, winds will remain
in acceptable ranges. Cooler and wetter conditions expected for
Friday and the weekend with minimal concerns.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

UPDATE...GCC
SHORT TERM...RUBIN
LONG TERM...CAH
AVIATION...MAJ
FIRE WEATHER...RUBIN
Hazardous weather outlook, Aug 2, 12:44 PM MDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1244 PM MDT TUE AUG 2 2016

WYZ101>119-031845-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1244 PM MDT TUE AUG 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE SOUTHEAST WYOMING
MOUNTAINS AND THE PLAINS EAST OF THE LARAMIE RANGE THIS AFTERNOON
AND EARLY EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH
QUARTER SIZED HAIL AND DAMAGING DOWNBURST WINDS TO 60 MPH.

ELEVATED FIRE WEATHER CONDITIONS ARE ANTICIPATED ACROSS LOWER
ELEVATIONS OF CARBON COUNTY WHERE VERY DRY HUMIDITIES COMBINE WITH
WIND GUSTS TO 20 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE
POSSIBLE AGAIN ON WEDNESDAY AND ESPECIALLY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR AREAS ALONG AND SOUTH OF A
LINE FROM WHEATLAND TO TORRINGTON AFTER 3 PM TODAY THROUGH SUNSET.

NEZ002-003-019>021-054-055-095-096-031845-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1244 PM MDT TUE AUG 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS MAINLY THE SOUTHERN NEBRASKA PANHANDLE THIS AFTERNOON AND
EARLY EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH PING
PONG BALL SIZED HAIL AND DOWNBURST WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE AGAIN ON
WEDNESDAY AND ESPECIALLY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR AREAS ALONG AND SOUTH OF A
LINE FROM LYMAN TO ALLIANCE AFTER 5 PM TODAY THROUGH SUNSET.

In the hours before

Special weather statement, Aug 2, 1:19 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
119 PM MDT TUE AUG 2 2016

WYZ106>108-117-118-022000-
GOSHEN COUNTY WY-EAST PLATTE COUNTY WY-
SOUTH LARAMIE RANGE FOOTHILLS WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
CENTRAL LARAMIE COUNTY WY-
119 PM MDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GOSHEN...SOUTHERN
PLATTE...NORTHEASTERN ALBANY AND NORTHWESTERN LARAMIE COUNTIES UNTIL
200 PM MDT...

AT 119 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES WEST OF CHUGWATER...OR 22 MILES SOUTH OF WHEATLAND...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHUGWATER AND SLATER.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 45 AND
70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4158 10519 4175 10528 4209 10465 4165 10463
TIME...MOT...LOC 1919Z 242DEG 27KT 4173 10508

CLAYCOMB
Special weather statement, Aug 2, 2:07 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
207 PM MDT TUE AUG 2 2016

WYZ106>108-022045-
GOSHEN COUNTY WY-EAST PLATTE COUNTY WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
207 PM MDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN...SOUTHERN
PLATTE AND NORTHEASTERN ALBANY COUNTIES UNTIL 245 PM MDT...

AT 206 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHUGWATER...OR 19 MILES SOUTHEAST OF WHEATLAND...MOVING NORTHEAST AT
20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHUGWATER...BORDEAUX AND SLATER.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 49 AND
74.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4166 10503 4179 10528 4209 10479 4170 10447
TIME...MOT...LOC 2006Z 229DEG 19KT 4179 10481

TJT
Special weather statement, Aug 2, 2:47 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
247 PM MDT TUE AUG 2 2016

WYZ106>108-022130-
GOSHEN COUNTY WY-EAST PLATTE COUNTY WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
247 PM MDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN AND SOUTHEASTERN
PLATTE COUNTIES UNTIL 330 PM MDT...

AT 247 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VETERAN TO NEAR
CHUGWATER...AND MOVING EAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHUGWATER...YODER...VETERAN...HUNTLEY...HAWK SPRINGS AND SLATER.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 52 AND
59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4203 10410 4172 10420 4172 10488 4199 10461
TIME...MOT...LOC 2047Z 263DEG 46KT 4192 10437 4176 10477

FINCH
Special weather statement, Aug 2, 2:57 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
257 PM MDT TUE AUG 2 2016

WYZ102-107-108-022145-
NIOBRARA COUNTY WY-GOSHEN COUNTY WY-EAST PLATTE COUNTY WY-
257 PM MDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN...SOUTH
CENTRAL NIOBRARA AND NORTHEASTERN PLATTE COUNTIES UNTIL 345 PM MDT...

AT 257 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUERNSEY CAMPGROUND...OR 24 MILES NORTH OF WHEATLAND...MOVING
NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JAY EM...RAWHIDE BUTTES...GUERNSEY CAMPGROUND AND HARTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4227 10481 4243 10493 4266 10444 4237 10428
TIME...MOT...LOC 2057Z 242DEG 21KT 4239 10478

FINCH
Special weather statement, Aug 2, 3:33 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT TUE AUG 2 2016

NEZ019-020-WYZ108-118-119-022215-
SCOTTS BLUFF NE-BANNER NE-EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-
CENTRAL LARAMIE COUNTY WY-
333 PM MDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANNER...SOUTHWESTERN
SCOTTS BLUFF...SOUTHEASTERN GOSHEN AND NORTHEASTERN LARAMIE COUNTIES
UNTIL 415 PM MDT...

AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM YODER TO 8 MILES NORTHWEST
OF GUN BARREL...AND MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...LYMAN...ALBIN...YODER...HAWK SPRINGS CAMPGROUND...
HAWK SPRINGS...HAWK SPRINGS RECREATION AREA...STEGALL...GUN BARREL...
HUNTLEY...MERIDEN REST AREA AND VETERAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4195 10390 4140 10403 4142 10469 4196 10443
TIME...MOT...LOC 2133Z 261DEG 21KT 4190 10430 4149 10450

FINCH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 1:19 PM MDTSpecial Weather StatementCYSPlatte41 min
Aug 2, 1:33 PM MDTSevere Thunderstorm WarningCYSAlbany, Goshen, Laramie, Platte27 min
Aug 2, 2:07 PM MDTSpecial Weather StatementCYSPlatte38 min
Aug 2, 2:23 PM MDTFire Weather WatchCYS12 hr
Aug 2, 2:47 PM MDTSpecial Weather StatementCYSGoshen43 min
Aug 2, 2:57 PM MDTSpecial Weather StatementCYSGoshen48 min
Aug 2, 3:33 PM MDTSpecial Weather StatementCYSGoshen42 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.